Translator Disclaimer
November 2020 On the Mean Square Error of Smooth $L$-Estimator
Ibrahim A. Ahmad, A. R. Mugdadi
Missouri J. Math. Sci. 32(2): 121-127 (November 2020). DOI: 10.35834/2020/3202121

Abstract

An $L$-estimator is a form of linear function of order statistics. Xiang [8] investigated the bias of this estimator. In this investigation, we derive a formula for the mean square error of the smooth $L$-estimator.

Citation

Download Citation

Ibrahim A. Ahmad. A. R. Mugdadi. "On the Mean Square Error of Smooth $L$-Estimator." Missouri J. Math. Sci. 32 (2) 121 - 127, November 2020. https://doi.org/10.35834/2020/3202121

Information

Published: November 2020
First available in Project Euclid: 6 November 2020

MathSciNet: MR4171133
Digital Object Identifier: 10.35834/2020/3202121

Subjects:
Primary: 62G05
Secondary: 62G30

Rights: Copyright © 2020 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 2 • November 2020
Back to Top